# SDR SWAA2022060707087

- Difficulty date: May 12, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 52,074 hours, 28,006 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN PANEL 321A FWD FITTING CRACK. DORSAL FIN PANEL 321A FWD RIB CRACK / [01] REMOVED DORSAL FIN 321A FWD RIB AS PER REF B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW RIB P/N 174A1108 AS PER REF B 737-700 SRM 51-40-05-0G-0;[03] VERIFIED STEPS 1 AND 2. OK TO INSTALL NEW RIB.;[04] INSTALLED NEW RIB AT DORSAL FIN PANEL 321A AS PER REF B737-700 SRM 51-40-02-0G-0 AND DWG #174A1008;[05] VERIFIED STEP 4.
